Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 33, NWS Dodge City, KS

May 24, 2011Grant County, Haskell County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 24, 2011, 2:17 PM CDT for Grant County, Haskell County, Kansas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 2:17 PM CDT (19:17 UTC)
Expired
May 24, 2011, 3:00 PM CDT
In force
43 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Grant County, KS, Haskell County, KS

The radar

The Dodge City radar (KDDC), 102 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 2:27 PM CDTHAIL 14 N Ryus, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 1:27 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WUUS53 KDDC 241917
SVRDDC
KSC067-081-242000-
/O.NEW.KDDC.SV.W.0033.110524T1917Z-110524T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
217 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GRANT COUNTY IN SOUTHWEST KANSAS...
  HASKELL COUNTY IN SOUTHWEST KANSAS...

* UNTIL 300 PM CDT

* AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
  TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED NEAR RYUS...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HICKOK...
  RYUS...
  SATANTA...
  MAINLY RURAL AREAS OF EASTERN GRANT AND HASKELL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3741 10105 3743 10117 3739 10131 3772 10122
      3772 10069 3739 10103 3739 10104
TIME...MOT...LOC 1917Z 231DEG 27KT 3751 10114
WIND...HAIL 60MPH 2.50IN

$$

AWJ
2 follow-up statements
571 
WWUS53 KDDC 241948
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
248 PM CDT TUE MAY 24 2011

KSC067-081-242000-
/O.CON.KDDC.SV.W.0033.000000T0000Z-110524T2000Z/
HASKELL KS-GRANT KS-
248 PM CDT TUE MAY 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GRANT AND NORTHWESTERN HASKELL COUNTIES UNTIL 300 PM CDT...

AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED 9 MILES NORTHEAST OF RYUS...AND MOVING NORTHEAST AT
30 MPH.

LOCATIONS IMPACTED INCLUDE...
  RYUS...
  MAINLY RURAL AREAS OF NORTHEASTERN GRANT AND NORTHWESTERN HASKELL
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3749 10106 3750 10113 3754 10118 3772 10122
      3772 10069 3752 10100 3749 10104
TIME...MOT...LOC 1948Z 229DEG 26KT 3764 10098
WIND...HAIL 60MPH 2.50IN

$$

SUGDEN
118 
WWUS53 KDDC 241954
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
254 PM CDT TUE MAY 24 2011

KSC067-081-242004-
/O.EXP.KDDC.SV.W.0033.000000T0000Z-110524T2000Z/
HASKELL KS-GRANT KS-
254 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT AND
NORTHWESTERN HASKELL COUNTIES WILL EXPIRE AT 300 PM CDT/200 PM
MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3749 10106 3750 10113 3754 10118 3772 10122
      3772 10069 3752 10100 3749 10104
TIME...MOT...LOC 1954Z 229DEG 26KT 3766 10097

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:48 PM CDT, 29 minutes earlier.

Area forecast discussion, May 24, 1:48 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
148 PM CDT TUE MAY 24 2011

.DISCUSSION...

DAYS 1-2...

MOST OF THE ATTENTION WAS PAID TO THE FIRST 12 HOURS OF THE FORECAST
AS A SIGNIFICANT SEVERE EVENT IS ABOUT TO UNFOLD ACROSS THE CWFA.
LATEST REFLECTIVITY KDDC SCANS SHOW THAT A ROTATING SUPERCELL HAS
ALREADY FORMED ACROSS MORTON AND STEVENS COUNTY. EXPECT AERIAL COVERAGE
OF SUPERCELLS TO INCREASE THROUGH THE NEXT SEVERAL HOURS AS A STRONG
AND POTENT SHORTWAVE THAT IS LOCATED OVER EASTERN COLORADO EJECTS ACROSS
KANSAS. LATEST HRRR, NAM, RUC, AND THE 4 KM WRF ALL AGREE ON CONVECTION
INCREASING ACROSS THE CWFA THIS AFTERNOON. LATEST LAPS ANALYSIS SHOWS
1000-2000 J/KG OF CAPE FORMING ACROSS THE REGION. THERE IS ALSO PLENTY
OF SHEAR PRESENT. SATELLITE SHOWS CLEARING OF THE LOW LEVEL STRATUS
THAT STUCK AROUND THIS MORNING. OUR EASTERN CWFA ACROSS SOUTH CENTRAL
KANSAS IS EXPECTED TO HAVE THE MOST SIGNIFICANT TORNADO THREAT AS THIS
REGION IS NEAR THE TRIPLE POINT, HIGHER DEWPOINTS, AND BACKING SURFACE
WINDS. BASED OFF AFOREMENTIONED RADAR TRENDS, THERE IS STILL A THREAT
FURTHER WEST FOR HAIL AND MORE ISOLATED WEAKER TORNADOES. THE 18Z KDDC
RAOB SHOWS A STOUT EML IS STILL PRESENT, HOWEVER, THIS SHOULD QUICKLY
ERODE THIS AFTERNOON. STEEP LAPS RATES ABOVE THE EML WILL CONTRIBUTE
TO SIGNIFICANT CAPE FORMATION. SHORT TERM GRID MODIFICATIONS WERE MADE
TO ADJUST TO RECENT TRENDS. AFTER THE CELLS MOVE OUT LATE THIS EVENING,
WRAP AROUND PRECIPITATION WILL SPREAD ACROSS THE REGION. DID INCREASE
POPS TO THE NW DURING THE OVERNIGHT PERIOD AS 12Z DATA IS A BIT MORE
LIBERAL WITH QPF. 12Z GUIDANCE STILL SUPPORTS 30-35 KNOT SURFACE WINDS
IN THE WAKE OF THE CYCLONE, HOWEVER, WILL NOT ISSUE AN ADVISORY NOW
IN ORDER TO AVOID CONFUSION OF TWO PRODUCTS OUT SIMULTANEOUSLY. IT LOOKS
LIKELY THAT A HIGH END WIND ADVISORY WILL COME INTO FRUITION TOMORROW.
WRAP AROUND PRECIPITATION WILL CLEAR THE REGION BETWEEN 18Z AND 00Z
TOMORROW. ONLY MINOR MODIFICATIONS WEDNESDAY AND THURSDAY TO TEMPERATURE
AND OTHER GRIDS. -SUGDEN

DAYS 3-7...

THE PRESSING CURRENT WARNING SITUATION WILL LIMIT THE DEPTH AND
DETAIL OF THIS DISCUSSION.  NOT MUCH WAS CHANGED IN THE EXISTING
GRIDS, AS THEY LOOK IN LINE THE THE ECMWF MODEL GUIDANCE, AND TO A
LESSER EXTENT WITH THE GFS MODEL.  THERE IS STILL A STRONG WAVE
CUTTING ACROSS THE NORTHERN PLAINS AS IT WEAKENS FRIDAY, SO THE 20
POPS FRIDAY AFTERNOON AND EVENING SEEM APPROPRIATE ACROSS OUR
NORTHERN 2 COUNTIES. ALSO FOR MONDAY (MEMORIAL DAY) NOW, THERE COULD
BE A DRY LINE SITUATION (SIMILAR TO TODAY) SET UP, WITH A SURFACE
LOW OVER SOUTHEAST COLORADO MOVING INTO WESTERN KANSAS.  BOTH THE
GFS AND ECMWF MODEL SHOW NARROW BANDS OF PRECIPITATION ACROSS OUR
CWA MONDAY AFTERNOON AND EVENING.  HAVE ONLY BUMPED POPS UP TO 14
PERCENT FOR NOW, AND WILL LET LATER SHIFTS DECIDE IF ANY HIGHER POPS
ARE NEEDED.  I WOULD HATE TO SPOIL HOLIDAY CAMPERS/TRAVELERS AT THIS
TIME.  NEXT WEDNESDAY, DAY 8, SEEMS A SIMILAR SITUATION TO THIS NEXT
FRIDAY, WITH AN UPPER WAVE SLIDING THROUGH THE NORTHERN PLAINS AND
DRAGGING A LOBE OF UPPER INSTABILITY THROUGH NORTH CENTRAL KANSAS.
HAVE PLACED 18 PERCENT POPS IN OUR NORTHERN 6 COUNTIES AND WENT WITH
TRW- FOR PRECIP TYPE WEDNESDAY.  TEMPERATURES WILL STAY THE SAME,
BASICALLY WARM FROM MONDAY ONWARD.

&&

.AVIATION...

THE STRATUS CLOUDS HAVE BEEN QUICKLY ERODING AS WARM AIR INVADES
FROM THE SOUTH.  THERE WILL BE STRONG AND VARYING WINDS NEAR ANY
THUNDERSTORM AS IT APPROACHES A TAF SITE.  SINCE IT DIFFICULT TO PIN
DOWN THE TIME A STORM WILL HIT A TAF SITE, WENT WITH MY BEST GUESS
ON TIMING, BASICALLY FROM 23Z-03Z.  AFTER 03Z, CONVECTION WILL HAVE
MOVED EAST OF OUR FORECAST AREA AND VFR CONDITIONS ARE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  58  66  47  74 /  50  60  10   0
GCK  56  65  46  75 /  40  70  10   0
EHA  54  70  46  84 /  20  10   0   0
LBL  56  71  47  80 /  30  20   0   0
HYS  57  63  47  71 /  80  70  10   0
P28  61  72  52  74 /  80  30  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN36/12/12
Hazardous weather outlook, May 24, 9:27 AM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
927 AM CDT TUE MAY 24 2011

KSZ030-031-043>046-061>066-074>081-084>090-251000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
927 AM CDT TUE MAY 24 2011 /827 AM MDT TUE MAY 24 2011/

...HIGH RISK FOR TORNADOES AND LARGE HAIL THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SIGNIFICANT CHANCE FOR STRONG STORMS WITH HAIL UP TO
TENNIS-BALL SIZE OR LARGER, AND FOR DANGEROUS TORNADOES, AFTER 4
PM CDT TODAY, EAST OF A LINE FROM WAKEENEY TO DODGE CITY TO
ASHLAND. THIS HIGH RISK AREA WILL SHIFT SLIGHTLY EASTWARD DURING
THE LATE AFTERNOON, TO EAST OF A LINE FROM HAYS TO KINSLEY TO
COLDWATER.

AS A SURFACE LOW ADVANCES EAST THROUGH SOUTHWEST KANSAS, A DRY
LINE WILL PLUNGE EAST INTO CENTRAL KANSAS THIS AFTERNOON, STRONG
SOUTHEAST WINDS WILL SHIFT MORE EAST-SOUTHEAST AHEAD OF THE DRY
LINE, INCREASING THE DANGER OF SEVERE STORMS AND TORNADO
FORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY AS AN
UPPER LEVEL LOW SLOWLY MOVES EAST ACROSS WESTERN KANSAS. THE MAIN
HAZARD FOR THESE STORMS ON WEDNESDAY WILL BE CLOUD TO GROUND
LIGHTNING. IN ADDITION STRONG NORTHWESTERLY TO NORTHERLY WINDS
WITH GUSTS TO 45 MPH WILL BE POSSIBLE WEDNESDAY MORNING THROUGH
EARLY WEDNESDAY EVENING.

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH
EARLY FRIDAY EVENING NEAR INTERSTATE 70. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE REQUIRED AFTER 4 PM CDT EAST OF A LINE FROM
WAKEENEY TO DODGE CITY TO ASHLAND LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

12

In the hours before

Local storm report, May 24, 8:20 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
820 AM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HAIL             6 NE VICTORIA           38.90N 99.06W
05/24/2011  E0.75 INCH       ELLIS              KS   PUBLIC

&&

LEE
Local storm report, May 24, 8:21 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
821 AM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     HAIL             3 NNE ELLIS             38.97N 99.54W
05/24/2011  E0.75 INCH       ELLIS              KS   PUBLIC

&&

LEE
Local storm report, May 24, 10:10 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1010 AM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             4 NW MANNING            38.58N 100.76W
05/24/2011  E1.00 INCH       SCOTT              KS   TRAINED SPOTTER

0440 AM     HAIL             N HEALY                 38.60N 100.62W
05/24/2011  E0.75 INCH       LANE               KS   CO-OP OBSERVER

0450 AM     HAIL             HEALY                   38.60N 100.62W
05/24/2011  E0.88 INCH       LANE               KS   LAW ENFORCEMENT

0530 AM     HAIL             6 WSW PENDENNIS         38.63N 100.43W
05/24/2011  E1.00 INCH       LANE               KS   TRAINED SPOTTER

0540 AM     HAIL             7 SSW UTICA             38.55N 100.24W
05/24/2011  E1.75 INCH       NESS               KS   TRAINED SPOTTER

0640 AM     HAIL             3 NNE ELLIS             38.97N 99.54W
05/24/2011  E0.75 INCH       ELLIS              KS   PUBLIC

0700 AM     HAIL             SW CATHERINE            38.93N 99.22W
05/24/2011  E0.75 INCH       ELLIS              KS   TRAINED SPOTTER

0715 AM     HAIL             6 NE VICTORIA           38.90N 99.06W
05/24/2011  E0.75 INCH       ELLIS              KS   PUBLIC

&&

LEE
Local storm report, May 24, 1:22 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
122 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             8 S ROLLA               37.01N 101.63W
05/24/2011  E1.00 INCH       MORTON             KS   PUBLIC

&&

LEE
Local storm report, May 24, 1:23 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
123 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             8 S ROLLA               37.01N 101.63W
05/24/2011  E1.00 INCH       MORTON             KS   PUBLIC

&&
PEA SIZE HAIL WAS COVERING THE GROUND.

LEE
Local storm report, May 24, 1:51 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
151 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             6 NW HUGOTON            37.23N 101.43W
05/24/2011  E1.00 INCH       STEVENS            KS   PUBLIC

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:05 PM CDTSpecial Weather StatementDDCClark40 min
May 24, 3:21 AM CDTSevere Thunderstorm WarningDDCScott39 min
May 24, 3:59 AM CDTSevere Thunderstorm WarningDDCLane, Scott61 min
May 24, 4:18 AM CDTSpecial Weather StatementDDCScott42 min
May 24, 5:00 AM CDTSevere Thunderstorm WarningDDCLane, Scott45 min
May 24, 5:33 AM CDTSpecial Weather StatementDDCTrego42 min
May 24, 5:38 AM CDTSevere Thunderstorm WarningDDCLane, Ness52 min
May 24, 6:22 AM CDTSevere Thunderstorm WarningDDCEllis38 min
May 24, 6:23 AM CDTSpecial Weather StatementDDCTrego52 min
May 24, 6:29 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Pawnee, Rush, Trego46 min
May 24, 6:57 AM CDTSevere Thunderstorm WarningDDCEllis30 min
May 24, 7:20 AM CDTSpecial Weather StatementDDCRush40 min
May 24, 1:03 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens42 min
May 24, 1:45 PM CDTSevere Thunderstorm WarningDDCStevens45 min
May 24, 2:08 PM CDTTornado WarningDDCGrant, Haskell, Seward, Stevens37 min
May 24, 2:13 PM CDTSevere Thunderstorm WarningDDCMorton39 min
May 24, 2:30 PM CDTTornado WarningDDCGrant, Haskell45 min
May 24, 2:35 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell40 min
May 24, 2:40 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens50 min
May 24, 3:00 PM CDTSpecial Weather StatementDDCHamilton45 min
May 24, 3:10 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stevens32 min
May 24, 3:13 PM CDTSevere Thunderstorm WarningDDCFinney, Gray47 min
May 24, 3:29 PM CDTSevere Thunderstorm WarningDDCFinney, Gray46 min
May 24, 3:34 PM CDTTornado WarningDDCFinney, Gray41 min
May 24, 3:40 PM CDTSpecial Weather StatementDDCHamilton50 min
May 24, 3:44 PM CDTSevere Thunderstorm WarningDDCBarber46 min
May 24, 3:47 PM CDTSevere Thunderstorm WarningDDCFinney, Lane43 min
May 24, 4:03 PM CDTTornado WarningDDCFinney, Hodgeman, Lane, Ness27 min
May 24, 4:14 PM CDTSevere Thunderstorm WarningDDCLane, Ness21 min
May 24, 4:16 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt29 min
May 24, 4:21 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford39 min
May 24, 4:29 PM CDTTornado WarningDDCHodgeman, Ness31 min
May 24, 4:31 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush44 min
May 24, 4:51 PM CDTTornado WarningDDCPawnee, Rush39 min
May 24, 4:55 PM CDTSpecial Weather StatementDDCScott50 min
May 24, 4:58 PM CDTSevere Thunderstorm WarningDDCStafford32 min
May 24, 5:01 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush44 min
May 24, 5:06 PM CDTTornado WarningDDCStafford24 min
May 24, 5:20 PM CDTSevere Thunderstorm WarningDDCNess, Rush, Trego28 min
May 24, 5:27 PM CDTTornado WarningDDCEllis, Rush33 min
May 24, 5:32 PM CDTTornado WarningDDCPawnee, Rush22 min
May 24, 5:39 PM CDTTornado WarningDDCNess, Pawnee, Rush51 min
May 24, 5:49 PM CDTSevere Thunderstorm WarningDDCEllis, Rush15 min
May 24, 5:58 PM CDTTornado WarningDDCEllis, Rush16 min
May 24, 6:01 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa, Pratt, Stafford32 min
May 24, 6:02 PM CDTHigh Wind WarningDDCClark, Comanche, Edwards, Ford, Hodgeman, Kiowa3 hr
May 24, 6:06 PM CDTTornado WarningDDCPawnee, Rush24 min
May 24, 6:33 PM CDTSevere Thunderstorm WarningDDCEllis, Pawnee, Rush20 min
May 24, 6:38 PM CDTTornado WarningDDCPawnee18 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.